# SDR HYIA20150403001

- Difficulty date: April 1, 2015
- Submitted: April 3, 2015
- Operation: Air carrier
- Aircraft: N530BN
- Make and model: Bnorm BN2B20
- Aircraft serial: 2209
- Aircraft time: 12,841 hours, 36,235 cycles
- System (JASC): 3242 · Brake
- Part: Caliper
- Part number: 3023C
- Condition: Failed
- Location: Rt Brake
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED RT BRAKE FAILURE.  R & R THE CALIPER & LINING ON THE RT BRAKE & SERVICED SYS.  OPERATIONALLY CHECKED IT WITH NO FURTHER DEFECT NOTED.
